# SDR SWAA000775

- Difficulty date: April 23, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 29,312 hours, 29,345 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 6942158
- Condition: Inoperative
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, FWD SERVICE DOOR FAILED TO SEAL AROUND UPPER SECTION.  DOOR WARNING LIGHT WOULD NOT TURN ON WITH DOOR OPENED.  OPERATED AND INSPECTED DOOR.  NO DEFECT NOTED, OPS CK GOOD.  DEFERRED DOOR WARNING LIGHT, LATER AT SLC REMOVED AND REPLACED DOOR PROX SENSOR SPRING PER MM.
